# SDR CALA0600375

- Difficulty date: October 1, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 22,853 hours, 7,846 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Condition: Inoperative
- Location: Aft Galley
- Part time: 24,681 hours, 8,307 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE BEGAN COMING FROM THE NR 1 AFT GALLEY OVEN WHILE EN ROUTE TO LGW.  THE OVEN CIRCUIT BREAKER WAS PULLED AND THE SMOKE CEASED.  THE FLIGHT CONTINUED TO LGW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  THE OVEN AND CONTROLLER WERE REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD.
